MAUDE Adverse Event Report: CAREFUSION 303, INC. BD Pyxis¿ MedBank Tower; Automated Dispensing Cabinet

CAREFUSION 303, INC. BD Pyxis¿ MedBank Tower; Automated Dispensing Cabinet
Model Number 500004500000
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the complaint history for sn 16200470 was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn 16200470 was performed from the date of manufacture, 26-jan-2023 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of the actual device used in this incident, it was determined that the user was unable to login to medbank myqlink and had invalid login attempt. a technical support specialist (tss) reviewed the user's account and confirmed it was not locked.Reset the password twice and verified that the username was correct and that caps lock was not enabled; however, the user continued to receive invalid attempt errors.Advised the user to work with an authorized colleague to delete and recreate the profile.The recommendation was provided for further resolution since the issue persisted after password resets. the system functioned as intended after the technical support specialist guided the user to resolve the issue.
 
Event or Problem Description
It was reported that when using the bd pyxis¿ medbank tower user was unable to login to medbank myqlink and had invalid login attempt.However, there were no delay to patient care and adverse events or injuries reported based on this incident.

Brand Name
BD Pyxis¿ MedBank Tower
Common Device Name
Automated Dispensing Cabinet
Manufacturer (Section D)
CAREFUSION 303, INC.
3750 torrey view ct
san diego CA 92130
Manufacturer (Section G)
Sistemas Medicos Alaris S.A de C.V.
parque sur, el realito
blvd. 2000
tijuana 22250
MX   22250
Manufacturer Contact
brett wilko
3750 torrey view ct
san diego, CA 92130
+1(858)617-2000
MDR Report Key50942531
Report Number2016493-2026-67378
Device Sequence Number21206971
Product Code BRY
UDI-Device Identifier10885403512568
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number500004500000
Device Catalogue Number169-45
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown